Alert archive / Oklahoma / Flash Flood Warnings in 2013

Flash Flood Warning 10, NWS Tulsa, OK

May 21, 20134 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at May 21, 2013, 8:55 AM CDT for 4 counties in Oklahoma. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2013, 8:55 AM CDT (13:55 UTC)
Expired
May 21, 2013, 1:00 PM CDT
In force
4 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Latimer County, OK, LeFlore County, OK, Pittsburg County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 134 km from the middle of the area, began a volume at 13:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 9:30 AM CDTFLASH FLOODHodgen, OKSEVERAL RURAL ROADS FLOODED AND IMPASSABLE IN PORTIONS OF LE FLORE COUNTY INCLUDING CONSER/LOVING RD, RED OAK AND MORRIS RD, AS WELL AS THE HODGEN AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 1.9 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2013-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2013-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1257 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

942 
WGUS54 KTSA 211355
FFWTSA
OKC077-079-121-127-211800-
/O.NEW.KTSA.FF.W.0010.130521T1355Z-130521T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
855 AM CDT TUE MAY 21 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
  LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
  NORTHERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA...
  SOUTHERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 100 PM CDT

* AT 854 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH VERY HEAVY RAIN OVER THE WARNED AREA. 1 TO 2    
  INCHES OF RAINFALL HAS ALREADY OCCURRED WITH AN ADDITIONAL 2 TO 3  
  INCHES POSSIBLE. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
  CLAYTON...POTEAU...WILBURTON...ALBION...ASHLAND...BENGAL...BIG
  CEDAR...BLANCO...CLAYTON LAKE STATE PARK...DAMON...DUNBAR...
  FANSHAWE...HARTSHORNE...HEAVENER...HEAVENER RUNESTONE STATE PARK...
  HIGGINS...HOWE...KIAMICHI...KIOWA...KOSOMA...LAKE WISTER STATE
  PARK...MOYERS...MUSE...NASHOBA...OCTAVIA...RED OAK...SAVANNA...
  SNOW...STANLEY AND TALIHINA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

LOW WATER CROSSINGS IN HILLY TERRAIN ARE ESPECIALLY DANGEROUS IN
HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND
ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER
TO CARRY VEHICLES AWAY.

&&

LAT...LON 3428 9578 3450 9579 3451 9568 3459 9568
      3459 9588 3468 9589 3468 9609 3479 9610
      3509 9444 3450 9447 3450 9504

$$
1 follow-up statement
627 
WGUS74 KTSA 211641
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1141 AM CDT TUE MAY 21 2013

OKC077-079-121-127-211800-
/O.CON.KTSA.FF.W.0010.000000T0000Z-130521T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LE FLORE OK-PITTSBURG OK-PUSHMATAHA OK-LATIMER OK-
1141 AM CDT TUE MAY 21 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR LATIMER...NORTHERN
PUSHMATAHA...SOUTHERN PITTSBURG AND LE FLORE COUNTIES UNTIL 100 PM
CDT...

AT 1138 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAIN OVER THE WARNED AREA. 3 TO 4 
INCHES OF RAIN HAS ALREADY OCCURRED WITH AN ADDITIONAL 1 TO 2 INCHES
THROUGH 100 PM.  ADDITIONAL THUNDERSTORMS ARE EXPECTED TO MOVE INTO 
THIS AREA THIS AFTERNOON...WHICH WOULD FURTHER AGGRAVATE THE 
ONGOING FLOODING. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
CLAYTON...POTEAU...WILBURTON...ALBION...ASHLAND...BENGAL...BIG
CEDAR...BLANCO...CLAYTON LAKE STATE PARK...DAMON...DUNBAR...
FANSHAWE...HARTSHORNE...HEAVENER...HEAVENER RUNESTONE STATE PARK...
HIGGINS...HOWE...KIAMICHI...KIOWA...KOSOMA...LAKE WISTER STATE
PARK...MOYERS...MUSE...NASHOBA...OCTAVIA...RED OAK...SAVANNA...
SNOW...STANLEY AND TALIHINA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

LOW WATER CROSSINGS IN HILLY TERRAIN ARE ESPECIALLY DANGEROUS IN
HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND
ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER
TO CARRY VEHICLES AWAY.

&&

LAT...LON 3428 9578 3450 9579 3451 9568 3459 9568
      3459 9588 3468 9589 3468 9609 3479 9610
      3509 9444 3450 9447 3450 9504

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 21, 6:43 AM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, May 21, 6:43 AM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
643 AM CDT TUE MAY 21 2013

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
SHOWERS AND THUNDERSTORMS WILL BE WIDESPREAD AT THE ARKANSAS TAF
SITES AND ALSO AT KMLC TODAY. CEILINGS AND VISIBILITIES WILL
MOSTLY BE IN THE MVFR RANGE DURING THIS ACTIVITY. KTUL AND KRVS
MAY ALSO SEE BRIEF MVFR CONDITIONS IN SHOWERS AND THUNDERSTORMS
LATE THIS MORNING AND EARLY THIS AFTERNOON. CONDITIONS WILL
IMPROVE TO VFR THIS EVENING EXCEPT AT KFYV AND KXNA WHERE SOME FOG
AND LOW CLOUDS MAY DEVELOP LATE TONIGHT...WITH A POTENTIAL FOR IFR
CEILINGS AND/OR VISIBILITIES.

&&

.PREV DISCUSSION... /ISSUED 514 AM CDT TUE MAY 21 2013/

DISCUSSION...
CORRECTED TO REFLECT CANCELLATION OF FLOOD WATCH
FOR THOSE COUNTIES NORTHWEST OF INTERSTATE 44.

CURRENT CONVECTIVE LINE  ELEVATED THUNDER FROM
SOUTHWEST OKLAHOMA TO EAST CENTRAL OKLAHOMA...
RATHER ACTIVE AT 930Z. COOL FRONT FROM EXTREME
SOUTHEAST CORNER OF KANSAS SOUTHWEST TO LOW IN
WEST TEXAS. SOUTHWEST UPPER FLOW AND SLOW COLD
FRONTAL PROGRESSION WILL PRODUCE A LOT OF RAIN
AND THUNDER FOR SOUTHEAST OKLAHOMA..AS WELL AS
WEST CENTRAL AND NORTHWEST ARKANSAS. THREAT OF
SEVERE STORMS CONTINUES TODAY FOR SOUTHEAST OK
AND WEST CENTRAL ARKANSAS. CURRENT FLOOD WATCH
WILL NEED TO BE MONITORED FOR THE INCLUSION OF
CHOCTAW AND PUSHMATAHA COUNTIES.

THUNDER THREAT FINALLY ENDS THIS EVENING AS H5
TROUGH AXIS MOVES EAST OF THE FORECAST AREA.

MINIMAL POP RETAINED FROM EARLIER FORECAST FOR
MOIST FLOW WORKING UNDER H5 RIDGE THURSDAY.

ECMWF FORECAST WEST TO EAST FRONTAL BOUNDARY
ACROSS THE FORECAST AREA SATURDAY WITH PRECIP.
GFS DRY. LEANED WITH ECMWF OUTCOME FOR CHANCE
POPS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR OKZ058-OKZ062-OKZ063-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
     OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

AVIATION...05
Hazardous weather outlook, May 21, 5:25 AM CDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
525 AM CDT TUE MAY 21 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-221000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
525 AM CDT TUE MAY 21 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...THIS AFTERNOON.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS MORNING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS MORNING.

DISCUSSION...
A COLD FRONT WILL MOVE SLOWLY SOUTH ACROSS EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS TODAY. SHOWERS AND THUNDERSTORMS WILL BE
WIDESPREAD TODAY AS THE FRONT SAGS SOUTH AND AN UPPER LEVEL
DISTURBANCE MOVES ACROSS THE AREA. A FEW OF THE STORMS ARE LIKELY
TO BE SEVERE...ESPECIALLY THIS AFTERNOON WHEN INSTABILITY WILL
INCREASE AHEAD OF THE FRONT ACROSS SOUTHEAST OKLAHOMA INTO
NORTHWEST ARKANSAS. A LIMITED TORNADO THREAT WILL ALSO DEVELOP
THIS AFTERNOON ACROSS PARTS OF SOUTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS...GENERALLY SOUTH OF A MCALESTER TO OZARK LINE. THE
TORNADO THREAT WILL BE HIGHEST NEAR THE RED RIVER WHERE THE BEST
COMBINATION OF INSTABILTY AND WIND SHEAR WILL BE LOCATED.

LOCALLY HEAVY RAINFALL WILL ALSO BE LIKELY WITH STORMS TODAY
ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. RAINFALL AMOUNTS
OF 1 TO 2 INCHES WILL BE COMMON...WITH LOCAL AMOUNTS OVER 3
INCHES. THIS MAY RESULT IN SOME FLASH FLOODING. THUNDERSTORMS
WILL END LATER THIS EVENING AS THE COLD FRONT CONTINUES TO MOVE
SOUTH AWAY FROM THE AREA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY IN SOUTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY AND THURSDAY...NO HAZARDS.
FRIDAY THROUGH MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
ANOTHER FRONTAL BOUNDARY WILL MOVE SOUTH INTO THE AREA LATER THIS
WEEK AND WILL THEN REMAIN IN THE VICINITY FOR SEVERAL DAYS.
SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY FROM FRIDAY
THROUGH MONDAY AS A RESULT.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 21, 3:20 AM CDT, 5 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
320 AM CDT TUE MAY 21 2013

ARZ019-020-029-OKZ072-076-210900-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
320 AM CDT TUE MAY 21 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHERN CRAWFORD

IN WEST CENTRAL ARKANSAS
     SOUTHERN FRANKLIN AND SEBASTIAN

IN SOUTHEAST OKLAHOMA
     LE FLORE

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN SEQUOYAH

AT 319 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHEAST OF DYER TO 4 MILES WEST OF FORT
CHAFFEE TO 2 MILES SOUTHWEST OF HARTFORD TO 10 MILES EAST OF
WHITESBORO...MOVING EAST AT 40 MPH. AREAS AFFECTED INCLUDE FORT
SMITH...OZARK...POTEAU AND WISTER.

THIS COMPLEX OF STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50
MPH.

LAT...LON 3536 9375 3540 9380 3532 9381 3532 9390
      3523 9393 3522 9402 3513 9404 3514 9413
      3510 9414 3507 9423 3496 9424 3495 9436
      3492 9444 3471 9445 3468 9500 3533 9460
      3550 9451 3557 9370 3538 9370
TIME...MOT...LOC 0819Z 263DEG 34KT 3545 9405 3523 9408
          3500 9437 3473 9468

LACY
Local storm report, May 21, 8:54 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
854 AM CDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     TORNADO          3 E PROCTOR             35.97N 94.72W
05/20/2013                   ADAIR              OK   TRAINED SPOTTER

            TORNADO REPORTED BY TRAINED SPOTTER AND COLOCATED WITH A
            STRONG RADAR CIRCULATION. TREES DOWN ON HIGHWAY 62.
            TORNADO MAY HAVE CONTINUED TO NEAR THE ILLINOIS RIVER
            BRIDGE ON HIGHWAY 59 NORTH OF WESTVILLE WHERE MORE TREE
            DAMAGE WAS NOTED. TIME ESTIMATED VIA RADAR.

0649 PM     TORNADO          2 N SILOAM SPRINGS      36.22N 94.54W
05/20/2013                   BENTON             AR   BROADCAST MEDIA

            PHOTO OF A SMALL TORNADO RECEIVED. TREE DAMAGE WAS
            REPORTED IN THE AREA. TIME ESTIMATED VIA RADAR.

0832 PM     TORNADO          5 WSW BOKOSHE           35.16N 94.87W
05/20/2013                   LE FLORE           OK   LAW ENFORCEMENT

            REPORT FROM LAW ENFORCEMENT RADIO OF A TORNADO BETWEEN
            MCCURTAIN AND BOKOSHE COLOCATED WITH A STRONG RADAR
            CIRCULATION. BROADCAST MEDIA REPORTED POWER FLASHES IN
            THE AREA. EMERGENCY MANAGEMENT REPORTED TREE DAMAGE. TIME
            ESTIMATED VIA RADAR.

0850 PM     TORNADO          CAMERON                 35.13N 94.53W
05/20/2013                   LE FLORE           OK   LAW ENFORCEMENT

            LAW ENFORCEMENT RADIO REPORTED A TORNADO NEAR CAMERON
            COLOCATED WITH A STRONG RADAR CIRCULATION. IT MAY HAVE
            CONTINUED TO THE ROCK ISLAND VICINITY. EMERGENCY
            MANAGEMENT REPORTS POWER LINES DOWN IN CAMERON. DAMAGE TO
            A SINGLE WIDE TRAILER HOME IN THE LIBERTY HILL AREA. TIME
            ESTIMATED VIA RADAR.

&&

KAH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:04 PM CDTTornado WarningTSALatimer, Pittsburg, Pushmataha41 min
May 20, 7:23 PM CDTSevere Thunderstorm WarningTSAAdair, Haskell, LeFlore, Sequoyah67 min
May 20, 7:31 PM CDTTornado WarningTSASequoyah44 min
May 20, 7:50 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah70 min
May 20, 7:57 PM CDTSevere Thunderstorm WarningTSASequoyah63 min
May 20, 8:02 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah58 min
May 20, 8:07 PM CDTSevere Thunderstorm WarningTSAChoctaw, Latimer, Pittsburg, Pushmataha68 min
May 20, 8:18 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah57 min
May 20, 8:21 PM CDTHigh Wind WarningTSAMcIntosh, Muskogee, Pittsburg4 hr
May 20, 8:30 PM CDTTornado WarningTSAHaskell, Latimer, LeFlore, Sequoyah60 min
May 20, 8:34 PM CDTRiver Flood WarningTSAOttawa61 hr
May 20, 8:52 PM CDTTornado WarningTSAHaskell, LeFlore, Sequoyah38 min
May 20, 8:57 PM CDTSevere Thunderstorm WarningTSAChoctaw, Latimer, LeFlore, Pushmataha63 min
May 20, 10:13 PM CDTTornado WarningTSAChoctaw, Pushmataha47 min
May 20, 10:25 PM CDTSpecial Weather StatementTSARogers35 min
May 20, 10:55 PM CDTSpecial Weather StatementTSARogers35 min
May 20, 11:12 PM CDTAreal Flood AdvisoryTSARogers, Tulsa2 hr
May 20, 11:15 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa45 min
May 20, 11:36 PM CDTSpecial Weather StatementTSAPittsburg24 min
May 20, 11:50 PM CDTSevere Thunderstorm WarningTSAPittsburg25 min
May 20, 11:56 PM CDTSevere Thunderstorm WarningTSALeFlore34 min
May 21, 12:14 AM CDTSpecial Weather StatementTSAPittsburg31 min
May 21, 12:45 AM CDTSpecial Weather StatementTSAPittsburg30 min
May 21, 1:12 AM CDTSpecial Weather StatementTSAPittsburg33 min
May 21, 1:23 AM CDTSpecial Weather StatementTSAPittsburg37 min
May 21, 1:32 AM CDTSevere Thunderstorm WarningTSAPittsburg43 min
May 21, 1:35 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg40 min
May 21, 2:11 AM CDTAreal Flood AdvisoryTSAPittsburg2 hr
May 21, 2:17 AM CDTSpecial Weather StatementTSALeFlore28 min
May 21, 2:23 AM CDTSpecial Weather StatementTSALatimer, LeFlore52 min
May 21, 2:45 AM CDTSpecial Weather StatementTSALeFlore45 min
May 21, 6:44 AM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more6 hr
May 21, 9:30 AM CDTSpecial Weather StatementTSAMayes, Muskogee, Rogers, Wagoner60 min
May 21, 10:32 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Delaware, Haskell, Sequoyah58 min
May 21, 10:33 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Delaware, Haskell, Sequoyah57 min
May 21, 12:15 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more6 hr
May 21, 12:19 PM CDTFlash Flood WarningTSALatimer, LeFlore, Pittsburg, Pushmataha6 hr
May 21, 12:57 PM CDTSpecial Weather StatementTSACreek, McIntosh, Okfuskee, Okmulgee48 min
May 21, 1:22 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee, Pittsburg38 min
May 21, 1:58 PM CDTSevere Thunderstorm WarningTSAChoctaw, Haskell, Latimer, McIntosh, Pittsburg, Pushmataha62 min
May 21, 2:01 PM CDTRiver Flood WarningTSAPushmataha40 hr
May 21, 2:30 PM CDTRiver Flood WarningTSALeFlore43 hr
May 21, 2:58 PM CDTSpecial Weather StatementTSAChoctaw, Haskell, Latimer, LeFlore, Pushmataha62 min
May 21, 3:20 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha25 min
May 21, 5:51 PM CDTAreal Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 2 more24 hr

Nearby

Flash Flood Warnings in Oklahoma, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.